# SDR USAAD96048

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47068
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 3101364501
- Condition: Overheated
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 311 - ATL-PHL - DIVERTED TO BWI DUE TO SMOKE IN AFT LEFT LAV AREA.  REPLACED AFT MISC LIGHT CONTROL TRANSFORMER.  (M)
